欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  21 篇文章
     
     
 
Multidimensional Stability of Subsonic Phase Transitions in a Non-Isothermal Van Der Waals Fluid

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 7 Page: 673-684
       
 
A Thermal Shock-Chemical Reactive Problem in Flow of Viscoelastic Fluid with Thermal Relaxation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 7 Page: 685-698
       
 
Modeling of the Dissolved Oxygen in a River with Storage Zone on the Banks

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 7 Page: 699-704
       
 
Mixed Convection Boundary Layer Flow over a Vertical Flat Plate with Radiative Heat Transfer

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 7 Page: 705-716
       
 
Soret and Dufour Effects on Unsteady MHD Mixed Convection Flow past a Radiative Vertical Porous Plate Embedded in a Porous Medium with Chemical Reaction

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 7 Page: 717-723
       
 
Some of Semi Analytical Methods for Blasius Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 7 Page: 724-728
       
 
Periodicity and Solution of Rational Recurrence Relation of Order Six

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 7 Page: 729-733
       
 
New Unique Common Fixed Point Results for Four Mappings with Ф-Contractive Type in 2-Metric Spaces

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 7 Page: 734-737
       
 
Exact Traveling Wave Solutions of Nonlinear PDEs in Mathematical Physics

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 7 Page: 738-745
       
 
On the Derivative of a Polynomial

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 7 Page: 746-749